# SDR SWIA201436357

- Difficulty date: February 4, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 27,551 hours, 25,093 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, GOUGE ON FWD SPAR BETWEEN OTBD & MID VANE ACTUATOR.  C-CHECK BLENDED OUT GOUGE ON RT INBD FLAP FWD SPAR IAW SRM.
